CSpace

Browse/Search Results:  1-10 of 32 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Uniqueness of twisted linear periods and twisted Shalika periods 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 1, 页码: 1-22
Authors:  Chen, Fulin;  Sun, Binyong
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
linear period  Shalika model  irreducible representation  uniqueness  generalized function  
Harish-Chandra's orthogonality relations for admissible representations 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2020, 卷号: 22, 期号: 4, 页码: 1095-1113
Authors:  Huang, Jing-Song;  Milicic, Dragan;  Sun, Binyong
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Harish-Chandra orthogonality relations  real reductive group  Harish-Chandra module  homological pairing  elliptic pairing  
uniquenessoftwistedlinearperiodsandtwistedshalikaperiods 期刊论文
sciencechinamathematics, 2020, 卷号: 63, 期号: 1, 页码: 1-22
Authors:  Chen Fulin;  Sun Binyong
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Low degree cohomologies of congruence groups 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 11, 页码: 2287-2308
Authors:  Li, Jian-Shu;  Sun, Binyong
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
cohomology  congruence group  automorphic form  22E41  22E47  
On Borel-de Siebenthal Representations 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2019, 卷号: 2019, 期号: 15, 页码: 4845-4858
Authors:  Huang, Jing-Song;  Luan, Yongzhi;  Sun, Binyong
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
COHOMOLOGICALLY INDUCED DISTINGUISHED REPRESENTATIONS AND COHOMOLOGICAL TEST VECTORS 期刊论文
DUKE MATHEMATICAL JOURNAL, 2019, 卷号: 168, 期号: 1, 页码: 85-126
Authors:  Sun, Binyong
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05
lowdegreecohomologiesofcongruencegroups 期刊论文
中国科学数学英文版, 2019, 卷号: 062, 期号: 011, 页码: 2287-2308
Authors:  JianShu Li;  Binyong Sun
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Godement-Jacquet L-functions and full theta lifts 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 289, 期号: 1-2, 页码: 593-604
Authors:  Fang, Yingjue;  Sun, Binyong;  Xue, Huajian
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Godement-Jacquet L-function  Theta lift  
Godement-Jacquet L-functions and full theta lifts 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 289, 期号: 2019-01-02, 页码: 593
Authors:  Fang, Yingjue;  Sun, Binyong;  Xue, Huajian
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
COINCIDENCE OF ALGEBRAIC AND SMOOTH THETA CORRESPONDENCES 期刊论文
REPRESENTATION THEORY, 2017, 卷号: 21, 页码: 458-466
Authors:  Bao, Yixin;  Sun, Binyong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Reductive dual pair  theta correspondence  Casselman-Wallach representation  Harish-Chandra module